← Return to Shaking pre-liver transplant: Does this stop or reverse?

Discussion
Mtn_Lvr (@mtn_lvr)

Shaking pre-liver transplant: Does this stop or reverse?

Transplants | Last Active: Oct 18, 2023 | Replies (25)

Comment receiving replies
@mtn_lvr

I was told it's side effects of the Rx..... "try to live with it"
Bummer answer. I'm not giving up my search for better information.

Jump to this post


Replies to "I was told it's side effects of the Rx..... "try to live with it" Bummer answer...."

@mtn_lvr, I know how you feel by being told that.." try to live with it." I was once told that and I as very angry. But... eventually the side effects went away - or I got used to them. Youes sound more bothersome than mine were.
Since we last spoke here, I was given the OK to continue my lowered tacrolimus dose because the my labs supported the change.

Here is an article that was posted in the Transplant Pages Blog
- Immunosuppression: Watching For and Managing Side Effects
https://connect.mayoclinic.org/blog/transplant/newsfeed-post/immunosuppression-watching-for-and-managing-side-effects/
.

I really hope that you find relief. Please keep us updated.